# SDR CALA2017091003122

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 49,192 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT SIDE OF COACH SEATS EMER LIGHTS INOP. R&R EMERGENCY LIGHTS BATTERY PACK OPS CHECK GOOD REF AMM 33-51-06.
